MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number NDX1130S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.There was no report of patient harm or injury.The device was returned to a third-party service center.The technician confirmed foam particles in the air path during the device evaluation.There were some secondary findings.Additionally, there were some technical findings like error code.The device was scrapped.

Brand Name
DREAMSTATION AVAPS30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key23883027
Report Number2518422-2025-059087
Device Sequence Number4732361
Product Code MNS
UDI-Device Identifier00606959426498
UDI-Public(01)00606959426498
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNDX1130S15
Device Catalogue NumberNDX1130S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown